# SDR MASA2017112512786

- Difficulty date: November 25, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 34,624 hours, 27,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 A/B EXIT SIGN BULB INOP. RELAMPED.
